mental-health-icon
Nexito for depression
I have had depression and anxiety for a while now and I also suffer from low self esteem. My previous psychiatrist asked me to start taking nexito and gradually increased the dose to 20mg. I continued that for a while and then I noticed that I was gaining considerable weight. I tried telling my doctor that the weight gain is making me hate myself even more but he didn't listen. I stopped seeing him and stopped the medicine cold turkey but it was horrible. Now, I've been taking 10mg of nexito every day but I have gained about 10kgs in the last year and I don't go out of the house at all. I really need to know if there is a substitute that would not make me put on weight and whether there is any medication that would increase my metabolism?
19394 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Have u found out the reason for for your anxiety ?! Did u take any  measures to handle your anxiety instead!! To continue or not to continue using the medicines all depends upon  resolving your basic anxiety.
Next Steps
I would suggest you to consult a Psychologist too in the city u live in and then take decisions on the medications.
Answered
Flag this Answer
Flag this answer
1/2 people found this helpful
Was this answer helpful?
Dear friend, Do not stop/take any medicines with out the consultation of a doctor. One thing you should be aware that all medicines have side effects. I would suggest you to go for treatment without medicines. You can come to our center for a one day relaxation retreat where you will be taught breathing techniques and meditation techniques to relax your mind. When you relax your mind your physical will automatically improve. Any further help/assistance feel free to contact us at your convenience. Wishes
Next Steps
Visit us to get cured
Health Tips
The Mind Care center for Mental Health
Answered
Flag this Answer
Flag this answer
3/3 people found this helpful
Was this answer helpful?
Hello.. sorry for the delayed response. I understand your concerns. I advise you to see a psychiatrist as there are drugs which does not cause weight gain.First of all reassessment of the your symptoms will be necessary.  Fluoxetine is one of the antidepressants which does not cause weigh gain so there are options. Psychotherapy with the medication will be more effective. For the already gained weight you will have to do physical exercise daily for 30 mins or brisk walking. You can also try yoga and maintain a healthy diet.
Next Steps
see a psychiatrist
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?

This question featured in :

Depression Nexito 10mg side effects Nexito 10 side effects
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.